SciELO - Scientific Electronic Library Online

 
vol.93 issue5Apical ballooning syndrome secondary to nasal decongestant abuse author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Arquivos Brasileiros de Cardiologia

Print version ISSN 0066-782X

Abstract

CADORE, Michel Pereira; ABELIN, Henrique Pereira; SANTOS, Romualdo Bolzani dos  and  CARAMORI, Paulo Ricardo Avancini. Reestenose tardia associada à fratura de stent Cypher. Arq. Bras. Cardiol. [online]. 2009, vol.93, n.5, pp.e72-e74. ISSN 0066-782X.  http://dx.doi.org/10.1590/S0066-782X2009001100021.

Os stents farmacológicos representam um importante avanço na terapêutica da doença aterosclerótica coronariana. Recentemente tem sido descrita a fratura de stents farmacológicos, associada à reestenose e trombose. Relataremos aqui um caso de fratura de um stent farmacológico 18 meses após o seu implante, associada com reestenose.

Keywords : Stents farmacológicos; Stents eluidores de sirolimus; Reestenose; Fratura de stent.

        · abstract in English | Spanish     · text in English | Portuguese | Spanish     · English ( pdf ) | Spanish ( pdf ) | Portuguese ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License